I was wondering if it was possible for the body to become lethargic and more prone to over training, thus more prone to injuries and fatigue whilst training really hard and taking CNS stimulants.
I have always been very fit and healthy and trained hard but over the last few years I have tried the ECA stack. It has worked in terms of cutting but, whenever I take it and combine it with ramping up my training regime I find after roughly 2 weeks I am far more lethargic (yawning all the time slightly less motivation, find it hard to wake in the mornings, lifting in the gym becomes hard work, feel I become weaker). PLus due to the CNS system being over stimulated I was curious as to whether it would make someone more prone to picking up strains and pulls? Could this be because the CNS system has become over taxed (maybe raising stress and cortisol levels) as I have stepped up training intensity whilst taking the ECA stack?
Your views would be much appreciated.
p.s I don't consider myself to be old being only 29 so age aside could overuse of CNS stimulants cause a similar condition to overtraining.